Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Pythagorean Proposition: A Proof by Means of Calculus

Mike Staring
Mathematics Magazine
Vol. 69, No. 1 (Feb., 1996), pp. 45-46
DOI: 10.2307/2691395
Stable URL: http://www.jstor.org/stable/2691395
Page Count: 2
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46